| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, (b)(6), +19.0d) was explanted.A new lal (sn (b)(6), +19.5d) was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
Additional data: h6 (type of investigation, investigation findings, investigation conclusions), h11
corrected data: h6 (component code)
the explanted light adjustable lens (lal) was returned for evaluation; however, no additional evaluation was able to be performed.Based on the limited available information, the likely cause of the reported event could not be identified.